The woven frame of multipliers in Hilbert $C^*$-modules
Commun. Korean Math. Soc. 2021 Vol. 36, No. 2, 257-266
https://doi.org/10.4134/CKMS.c200179
Published online November 16, 2020
Printed April 30, 2021
Mona Naroei Irani, Akbar Nazari
Islamic Azad University; Shahid Bahonar University of Kerman
Abstract : In this paper, by using the sequence of adjointable operators from $ C^* $-algebra $ \mathcal{A} $ into Hilbert $ \mathcal{A} $-module $ E, $ the woven frames of multipliers in Hilbert $ C^* $-modules are introduced. Meanwhile, we study the effect of operators on these frames and, also we construct the new woven frame of multipliers in Hilbert $ \mathcal{A} $-module $ \mathcal{A}. $ Finally, compositions of woven frames of multipliers in Hilbert $ C^* $-modules are studied.
Keywords : Hilbert $C^*$-modules, woven frame of multipliers, the frame of multipliers
MSC numbers : 42C15, 46L08
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd